Completeness and orthogonality of the null plane of one class of solutions of the relativistic wave equations

D. M. Gitman, V. M. Shakhmatov, Sh M. Shvartsman

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Possible redefinitions of the scalar product are analyzed for relativistic wave fields of the Klein-Gordon and Dirac types. It is shown that for an entire class of new exact solutions, for which it was previously not possible to define the usual scalar product on the x0=const plane, it is possible to find a correct scalar product on the null plane x0-x3=const. Orthogonality and completeness relations are proved for this scalar product. Possible applications of the results are discussed.

Original languageEnglish
Pages (from-to)1097-1101
Number of pages5
JournalSoviet Physics Journal
Volume18
Issue number8
DOIs
Publication statusPublished - Aug 1975

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Completeness and orthogonality of the null plane of one class of solutions of the relativistic wave equations'. Together they form a unique fingerprint.

  • Cite this